Does Judith think this is due to side effects of the TKI? If so she should see her doctor asap. especially if the swelling is causing her pain or feels hot to touch and if she also has any pain, pressure, or tightness in the chest area, any dizziness,feeling faint
has trouble breathing etc.
It might be that her kidney's are not working as well as they might, or her liver is under some stress. I am not sure if she is taking other medications apart from her TKI?
All I can suggest is that she tries to get her clinic to test her kidney and liver function, and also that she makes sure she is taking plenty of fluid (apart from the usual tea/coffee etc.)as she needs to help her kidneys work better.
I hope she can find some answers, and this problem resolves soon. It might well be that her TKI therapy needs to be checked- maybe a dose reduction might help if it is found to be the cause of the swelling? I know people who take much lower doses of dasatinib that the recommended dose without their PCR results being affected.
Hope this helps,